# SDR NACA2021111900001

- Difficulty date: November 19, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,999 hours, 18,651 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START AFTER LANDING. PERFORMED FIM 49-11 FT 958, CLEARED ECU BITE MEMORY, APU OPS NORMAL IAW AMM 49-11-00
